Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 26, NWS Austin/San Antonio, TX

March 28, 2018Atascosa County, Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2018, 9:16 AM CDT for Atascosa County, Bexar County, Medina County, Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2018, 9:16 AM CDT (14:16 UTC)
Expired
Mar 28, 2018, 10:15 AM CDT
In force
59 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Atascosa County, TX, Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 76 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 9:26 AM CDTHAIL 1.25Lacoste, TXHAIL REPORT OF HAIL A LITTLE BIT BIGGER THAN QUARTERS IN DOWNTOWN LACOSTE.
Mar 28, 9:45 AM CDTHAIL 14 S Sea World, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 2.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2018-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2018-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS54 KEWX 281416
SVREWX
TXC013-029-325-281515-
/O.NEW.KEWX.SV.W.0026.180328T1416Z-180328T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
916 AM CDT WED MAR 28 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Medina County in south central Texas...
  Northwestern Atascosa County in south central Texas...
  Western Bexar County in south central Texas...

* Until 1015 AM CDT

* At 914 AM CDT, a severe thunderstorm was located over Noonan, or
  near Castroville, moving northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  San Antonio, Castroville, Lacoste, San Antonio Int Airport, Leon 
  Valley, Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, 
  Shavano Park, Hollywood Park, Cross Mountain, Lytle, Olmos Park, 
  Somerset, Natalia, Lacoste, Noonan, The Dominion and Government 
  Canyon State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2912 9873 2926 9902 2972 9869 2951 9834
TIME...MOT...LOC 1414Z 231DEG 31KT 2927 9892 

HAIL...1.50IN
WIND...60MPH
 
$$

PLATT
3 follow-up statements
198 
WWUS54 KEWX 281433
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
933 AM CDT WED MAR 28 2018

TXC013-281441-
/O.CAN.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Atascosa TX-
933 AM CDT WED MAR 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATASCOSA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved north 
out of Atascosa County. Therefore, the warning has been cancelled 
for Atascosa County.

LAT...LON 2920 9865 2939 9893 2972 9869 2951 9834
TIME...MOT...LOC 1431Z 231DEG 31KT 2937 9878 

$$

TXC029-325-281515-
/O.CON.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Medina TX-Bexar TX-
933 AM CDT WED MAR 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR EAST CENTRAL MEDINA AND WESTERN BEXAR COUNTIES...

At 931 AM CDT, a severe thunderstorm was located near Lacoste, or 
near Castroville, moving northeast at 35 mph. The public reported 
half dollar, or 1.25 inch diameter hail, in Lacoste around 925 am. 

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
San Antonio, Castroville, San Antonio Int Airport, Leon Valley,
Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park, Somerset, Lacoste,
The Dominion, Government Canyon State Natural Area, Sea World,
Lackland AFB and Cliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2920 9865 2939 9893 2972 9869 2951 9834
TIME...MOT...LOC 1431Z 231DEG 31KT 2937 9878 

HAIL...1.50IN
WIND...60MPH
 
$$

AAT
805 
WWUS54 KEWX 281444
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
944 AM CDT WED MAR 28 2018

TXC325-281453-
/O.CAN.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Medina TX-
944 AM CDT WED MAR 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEDINA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2925 9860 2938 9877 2969 9866 2951 9834
TIME...MOT...LOC 1443Z 233DEG 27KT 2942 9865 

$$

TXC029-281515-
/O.CON.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Bexar TX-
944 AM CDT WED MAR 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR WESTERN BEXAR COUNTY...

At 943 AM CDT, a severe thunderstorm was located over Lackland AFB,
or 9 miles west of San Antonio, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Kirby,
Alamo Heights, Windcrest, Terrell Hills, Shavano Park, Hollywood
Park, Cross Mountain, Olmos Park, Lackland AFB, Leon Springs, The
Dominion, Sea World, Castle Hills, Balcones Heights, Von Ormy and
Hill Country Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2925 9860 2938 9877 2969 9866 2951 9834
TIME...MOT...LOC 1443Z 233DEG 27KT 2942 9865 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
857 
WWUS54 KEWX 281513
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1013 AM CDT WED MAR 28 2018

TXC029-281523-
/O.EXP.KEWX.SV.W.0026.000000T0000Z-180328T1515Z/
Bexar TX-
1013 AM CDT WED MAR 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BEXAR COUNTY WILL
EXPIRE AT 1015 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2925 9860 2938 9877 2969 9866 2951 9834
TIME...MOT...LOC 1513Z 231DEG 31KT 2958 9843 

$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:38 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 28, 6:38 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
638 AM CDT Wed Mar 28 2018

.AVIATION...
For KAUS, KSAT, KSSF, MVFR/IFR CIGs with VCSH/VCTS will persist this
morning into early afternoon, then lift to VFR. A round of VCTS/VCSH
is possible this evening as the upper level trough moves across. A
period of IFR, possibly LIFR CIGs/VSBYs is expected overnight into
Thursday morning, then VFR by midday on Thursday.

For KDRT, MVFR/IFR CIGs will become SCT and lift to VFR around midday
and persist through tonight.

&&

.PREV DISCUSSION... /ISSUED 320 AM CDT Wed Mar 28 2018/

SHORT TERM (Today through Thursday)...
The heavy rain threat continues across South Central Texas early
this morning while the threat for severe storms has diminished. A
Flash Flood Watch is in effect through this evening. The Severe
Thunderstorm Watch earlier issued from the Storm Prediction Center
has been allowed to expire as of 3 AM this morning.

An outflow boundary that moved through the area and into the coastal
plains Tuesday afternoon and evening, came back up into the I-35
corridor late Tuesday night and continues to do so early this
Wednesday morning. As this boundary continues to push northward, it
is expected to interact with a cold front pushing across Edwards
Plateau/western Hill Country. In addition, several upper level short
waves coming across northeast Mexico into the southwest part of
South Central Texas will help supporting more showers and
thunderstorms throughout the day.

As the cold front slowly pushes to the south this morning, several
rounds of heavy rain are possible in addition of strong to severe
thunderstorm development mainly east of I-35 corridor. Main severe
weather threats for today will be large hail and damaging winds in
addition to localized flash flooding due to heavy rain episodes.

Showers and thunderstorms continue this evening into Thursday
morning as the cold front finally pushes off into the coastal
waters.

New rainfall totals from today into Thursday morning range from one
to three quarter of an inch along the I-35 corridor and up to 1.5
inches across the coastal plains. One quarter inch and lesser amounts
are expected across the southern Edwards Plateau and Rio Grande.

By late Thursday morning, all precipitation should be far out from
the area with mostly sunny skies spreading from west to east with
highs in the 80s.

LONG TERM (Thursday Night through Tuesday)...
An upper level northwest to zonal flow will keep South Central Texas
dry for the latter part of the week into the weekend. There is a
slight chance for showers on Monday as a cold front approaches from
the north. The GFS solution keeps the area relative dry with some
drizzle in the morning while the ECM has a better signal for light
showers. At this time, we will go with slight chances for showers and
adjust weather grids accordindly with new model runs in future
forecast packages.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  57  82  53  75 /  70  20   0   0   0
Austin Bergstrom Intl Airport  74  56  82  51  75 /  70  30   0   0   0
New Braunfels Muni Airport     74  56  83  51  76 /  90  40   0   0   0
Burnet Muni Airport            70  52  78  49  73 /  50  10   0   0   0
Del Rio Intl Airport           80  54  86  54  81 /  10  -    0   0   0
Georgetown Muni Airport        72  54  80  50  73 /  60  10   0   0   0
Hondo Muni Airport             79  54  87  52  80 /  50  10   0   0   0
San Marcos Muni Airport        74  56  83  52  76 /  80  40   0   0   0
La Grange - Fayette Regional   77  59  82  53  76 /  90  80  10   0   0
San Antonio Intl Airport       77  57  84  53  77 /  80  30   0   0   0
Stinson Muni Airport           77  58  85  54  78 /  90  40   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-Fayette-Gonzales-Guadalupe-Hays-Kendall-
Lavaca-Lee-Travis-Williamson-Wilson.

&&

Mesoscale/Aviation...04
Synoptic/Grids...17
Public Service/Data Collection...Williams
Hazardous weather outlook, Mar 28, 3:33 AM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
333 AM CDT Wed Mar 28 2018

TXZ171>173-183>194-202>209-217>225-228-290915-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
333 AM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms will continue today and slowly push off
to the east tonight into early Thursday. Locally heavy rains are
the main threat and flash flooding can be expected mainly across
eastern areas and urban areas. Isolated strong to severe storms
are also possible with large hail up to quarter sized and
damaging straight-line winds up to 60 mph the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to submit rainfall, hail, and wind reports.

In the hours before

Local storm report, Mar 28, 5:34 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     FLASH FLOOD      1 NNE KYLE              30.00N 97.87W
03/28/2018                   HAYS               TX   LAW ENFORCEMENT

            ROAD CLOSURES DUE TO FLOODING ACROSS THE
            CITY OF KYLE.

&&

BMW
Local storm report, Mar 28, 5:48 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
548 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 AM     FLASH FLOOD      LOST CREEK              30.30N 97.84W
03/28/2018                   TRAVIS             TX   TRAINED SPOTTER

            NUMEROUS LOW WATER CROSSINGS CLOSED ACROSS
            TRAVIS COUNTY AND THE CITY OF AUSTIN.

&&

BMW
Local storm report, Mar 28, 6:17 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HEAVY RAIN       3 W KYLE                29.98N 97.92W
03/28/2018  M4.66 INCH       HAYS               TX   OTHER FEDERAL

            USGS RAIN GAUGE AT BLANCO RIVER NEAR KYLE
            REPORTS 4.66 INCHES OF RAIN SINCE MIDNIGHT.

&&

BMW
Local storm report, Mar 28, 7:20 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HEAVY RAIN       2 SW BERGSTROM INTERNAT 30.18N 97.69W
03/28/2018  M4.35 INCH       TRAVIS             TX   MESONET

            LCRA HYDROMET SITE AT ONION CREEK AND US 183
            REPORTS 4.35 INCHES OF RAIN SINCE MIDNIGHT.

&&

BMW
Local storm report, Mar 28, 7:34 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     FLASH FLOOD      5 WNW COUPLAND          30.48N 97.46W
03/28/2018                   WILLIAMSON         TX   EMERGENCY MNGR

            WILLIAMSON COUNTY EM REPORTS ADDITIONAL ROAD
            CLOSURES DUE TO HIGH WATER ACROSS THE
            COUNTY.

&&

BMW
Special weather statement, Mar 28, 7:57 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
757 AM CDT WED MAR 28 2018

TXZ203-218-281345-
Uvalde TX-Zavala TX-
757 AM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE AND NORTH
CENTRAL ZAVALA COUNTIES UNTIL 845 AM CDT...

At 754 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Batesville, moving northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Uvalde, La Pryor, Batesville, Sabinal, Knippa and U.S. Highway 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2893 9986 2944 9971 2931 9941 2886 9970
TIME...MOT...LOC 1254Z 224DEG 38KT 2906 9966

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:56 PM CDTFlash Flood WatchEWXBastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 10 more23 hr
Mar 27, 10:13 PM CDTSpecial Weather StatementEWXDimmit47 min
Mar 27, 10:30 PM CDTSpecial Weather StatementEWXMedina45 min
Mar 27, 11:15 PM CDTSpecial Weather StatementEWXMedina30 min
Mar 27, 11:17 PM CDTSpecial Weather StatementEWXMedina43 min
Mar 27, 11:46 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick59 min
Mar 27, 11:52 PM CDTSevere Thunderstorm WarningEWXFrio53 min
Mar 27, 11:55 PM CDTAreal Flood AdvisoryEWXMedina, Uvalde3 hr
Mar 27, 11:56 PM CDTSpecial Weather StatementEWXBandera64 min
Mar 28, 12:08 AM CDTSpecial Weather StatementEWXVal Verde52 min
Mar 28, 12:21 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina39 min
Mar 28, 12:34 AM CDTSevere Thunderstorm WarningEWXDimmit41 min
Mar 28, 12:44 AM CDTSpecial Weather StatementEWXGillespie46 min
Mar 28, 1:05 AM CDTSpecial Weather StatementEWXLlano40 min
Mar 28, 1:26 AM CDTSpecial Weather StatementEWXMaverick49 min
Mar 28, 1:36 AM CDTAreal Flood AdvisoryEWXBexar, Medina3 hr
Mar 28, 2:02 AM CDTSpecial Weather StatementEWXComal28 min
Mar 28, 2:25 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall3 hr
Mar 28, 2:38 AM CDTSpecial Weather StatementEWXDimmit37 min
Mar 28, 2:40 AM CDTFlash Flood WarningEWXBexar, Medina6 hr
Mar 28, 3:12 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
Mar 28, 3:56 AM CDTFlash Flood WarningEWXComal, Hays, Travis, Williamson6 hr
Mar 28, 4:12 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Mar 28, 4:51 AM CDTTornado WarningEWXCaldwell24 min
Mar 28, 7:34 AM CDTRiver Flood WarningEWXTravis15 hr
Mar 28, 7:57 AM CDTSpecial Weather StatementEWXUvalde48 min
Mar 28, 8:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde, Zavala51 min
Mar 28, 8:33 AM CDTSevere Thunderstorm WarningEWXMedina42 min
Mar 28, 8:48 AM CDTFlash Flood WarningEWXMedina3 hr
Mar 28, 9:55 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe5 hr
Mar 28, 10:16 AM CDTSpecial Weather StatementEWXBexar44 min
Mar 28, 10:39 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Mar 28, 10:57 AM CDTSpecial Weather StatementEWXGuadalupe48 min
Mar 28, 10:59 AM CDTRiver Flood WarningEWXBexar7 hr
Mar 28, 11:40 AM CDTSpecial Weather StatementEWXCaldwell50 min
Mar 28, 2:17 PM CDTRiver Flood WarningEWXBexar, Wilson34 hr
Mar 28, 2:42 PM CDTRiver Flood WarningEWXBexar18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.